# SDR AALA202504072790

- Difficulty date: March 28, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 67,811 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL FROM STA 314 TO STA 322 AT S25L. REPLACED INTERCOSTAL PER AARD 51-00-50-+1.
